Exposants caractéristiques de l'algorithme de Jacobi-Perron et de la transformation associée  [ Characteristic exponents of the Jacobi-Perron algorithm and of the associated map ]
Annales de l'Institut Fourier, Volume 51 (2001) no. 3, p. 565-686
We prove that, for every dimension d, the Lyapunov exponents of the Jacobi-Perron algorithm are all different, and that the sum of the extreme exponents is strictly positive. Especially, if d=2, the second exponent is strictly negative.
On montre que les exposants de Lyapunov de l’algorithme de Jacobi-Perron, en dimension d quelconque, sont tous différents et que la somme des exposants extrêmes est strictement positive. En particulier, si d=2, le deuxième exposant est strictement négatif.
DOI : https://doi.org/10.5802/aif.1832
Classification:  11J70,  37H15
Keywords: Lyapunov spectrum, Jacobi-Perron algorithm, product of stationary random matrices, periodic points, transfer operators
@article{AIF_2001__51_3_565_0,
     author = {Broise-Alamichel, Anne and Guivarc'h, Yves},
     title = {Exposants caract\'eristiques de l'algorithme de Jacobi-Perron et de la transformation associ\'ee},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {51},
     number = {3},
     year = {2001},
     pages = {565-686},
     doi = {10.5802/aif.1832},
     zbl = {1012.11060},
     language = {fr},
     url = {https://aif.centre-mersenne.org/item/AIF_2001__51_3_565_0}
}
Exposants caractéristiques de l'algorithme de Jacobi-Perron et de la transformation associée. Annales de l'Institut Fourier, Volume 51 (2001) no. 3, pp. 565-686. doi : 10.5802/aif.1832. https://aif.centre-mersenne.org/item/AIF_2001__51_3_565_0/

[AN] P. Arnoux; A. Nogueira Mesures de Gauss pour des algorithmes de fractions continues, Ann. École Norm. Sup., Tome 26 (1993), pp. 645-664 | Numdam | MR 1251147 | Zbl 0801.11036

[At] G. Atkinson Recurrence of cocycles and random walks, J. London Math. Soc., Tome 13 (1976), pp. 486-488 | Article | MR 419727 | Zbl 0342.60049

[Ba1] P.R. Baldwin A multidimensional continued fractions and some of its statistical properties, J. Stat. Physics, Tome 66 (1992) no. 5/6, pp. 1463-1505 | Article | MR 1156411 | Zbl 0891.11039

[Ba2] P.R. Baldwin A convergence exponent for multidimensional continued fractions algorithms, J. Stat. Physics, Tome 66 (1992) no. 5/6, pp. 1507-1526 | Article | MR 1156412 | Zbl 0890.11024

[BL] P. Bougerol; J. Lacroix Products of random matrices with applications to Schrödinger operators, Birkhäuser, Progress in Probability and Statistics, Tome 8 (1985) | MR 886674 | Zbl 0572.60001

[Bo] A. Borel Introduction aux groupes arithmétiques, Hermann, Paris (1969) | MR 244260 | Zbl 0186.33202

[Br1] A. Broise (1994) (Thèse et annexe, Université de Rennes I)

[Br2] A. Broise Fractions continues multidimensionnelles et lois stables, Bull. Soc. Math. France, Tome 124 (1996), pp. 97-139 | Numdam | MR 1395008 | Zbl 0857.11035

[Ca] J.W.S. Cassels An introduction to diophantine approximation, Cambridge University Press, Cambridge (1957) | MR 87708 | Zbl 0077.04801

[CGu] J.-P. Conze; Y. Guivarc'H Limits sets of groups of linear transformations, Ergodic Theory and Harmonic Analysis (Sanky a ¯ : The Indian Journal of Statistics, Serie A) Tome 62, Pt 3 (2000), pp. 367-385 | Zbl 01644967

[CR] J.-P. Conze; A. Raugi Fonctions harmoniques pour un opérateur de transition et applications, Bull. Soc. Math. France, Tome 118 (1990), pp. 273-310 | Numdam | MR 1078079 | Zbl 0725.60026

[D] S.G. Dani; Ya G. Sinaï, Ed. Dynamical systems on homogeneous spaces, Math. Physics I: Dynamical systems, Ergodic theory and Applications, Springer (Encyclopediae of Mathematical Sciences) Tome vol. 100, chap. 6 (2000)

[F] H. Furstenberg Non commuting random products, Trans. Amer. Math. Soc., Tome 108 (1963), pp. 377-428 | Article | MR 163345 | Zbl 0203.19102

[GGu] I. Goldsheid; Y. Guivarc'H Zariski closure and the dimension of the Gaussian law of the product of random matrices. I, Probab. Theory Relat. Fields, Tome 105 (1996), pp. 109-142 | Article | MR 1389734 | Zbl 0854.60006

[GM] I. Goldsheid; G.A. Margulis Simplicity of the Liapunoff spectrum for product of random matrices, Soviet Math., Tome 35 (1987), pp. 309-313 | Zbl 0638.15010

[Go] M. Gordin Exponentially fast mixing, Sov. Math. Dokl., Tome 12 (1971), pp. 331-335 | Zbl 0269.60028

[Gr] W.L. Greenberg; L. Auslander, L. Green, F. Hahn, Eds. Discrete groups with dense orbits, Flows on homogeneous spaces, Princeton University Press, Princeton (1963), pp. 85-103

[Gu1] Y. Guivarc'H Propriétés ergodiques, en mesure infinie, de certains systèmes dynamiques fibrés, Ergodic Th. Dynam. Systems, Tome 9 (1989), pp. 433-453 | MR 1016662 | Zbl 0693.58011

[Gu2] Y. Guivarc'H Produits de matrices aléatoires et applications aux propriétés géométriques des sous-groupes du groupe linéaire, Ergodic Th. Dynam. Systems, Tome 10 (1990), pp. 483-512 | MR 1074315 | Zbl 0715.60008

[GuLeP] Y. Guivarc'H; E. Le Page Transformée de Laplace d'une mesure de probabilité sur le groupe linéaire et applications (2000) (Prépublication, Rennes, IRMAR, n°00-26)

[GuR1] Y. Guivarc'H; A. Raugi Frontière de Furstenberg, propriétés de contraction et théorèmes de convergence, Z. Wahr. Verw. Geb., Tome 69 (1985), pp. 187-242 | Article | MR 779457 | Zbl 0558.60009

[GuR2] Y. Guivarc'H; A. Raugi Product of random matrices: convergence theorems, Contemp. Math., Tome 50 (1986), pp. 31-54 | MR 841080 | Zbl 0592.60015

[GuR3] Y. Guivarc'H; A. Raugi Propriétés de contraction d'un semi-groupe de matrices inversibles. C\oefficients de Liapunoff d'un produit de matrices aléatoires indépendantes, Israel J. Math., Tome 65 (1989), pp. 165-196 | Article | MR 998669 | Zbl 0677.60007

[HK1] D.M. Hardcastle; K. Khanin On almost everywhere strong convergence of multidimensionnal continued fractions algorithms, Ergodic Th. Dynam. Systems, Tome 20 (2000), pp. 1711-1733 | Article | MR 1804954 | Zbl 0977.11031

[HK2] D.M. Hardcastle; K. Khanin Continued fractions and the d-dimensionnal Gauss transformation (2000) (Prépublication, 30 p. Edinburgh) | MR 1810942 | Zbl 0984.11040

[IKO] S. Ito; M. Keane; M. Ohtsuki Almost everywhere exponential convergence of the modified Jacobi-Perron algorithm, Ergodic Th. Dynam. Systems, Tome 13 (1993), pp. 319-334 | MR 1235475 | Zbl 0846.28005

[IKO] T. Fujita; S. Ito; M. Keane; M. Ohtsuki On almost everywhere exponential convergence of the modified Jacobi-Perron algorithm: A corrected proof., Ergodic Theory Dyn. Syst., Tome 16 (1996) no. 6, pp. 1345-1352 | Article | MR 1424403 | Zbl 0868.28008

[ITM] C.T. Ionescu-Tulcea; G. Marinescu Théorie ergodique pour des classes d'opérations non complètement continues, Ann. Math., Tome 52 (1950), pp. 140-147 | Article | MR 37469 | Zbl 0040.06502

[Ke] H. Kesten Sums of stationary sequences cannot grow slower than linearly, Proc. Amer. Math. Soc., Tome 49 (1975), pp. 205-211 | Article | MR 370713 | Zbl 0299.28014

[Ko] D.V. Kosygin Multidimensional KAM theory from the renormalisation group viewpoint, Dynamical System and Statistical Mechanics, AMS, Providence (Advances in Soviet Math.) Tome 3 (1991), pp. 99-130 | Zbl 0731.58062

[La1] J.C. Lagarias The quality of the diophantine approximations found by the Jacobi-Perron and related algorithms, Mh. Math., Tome 115 (1993), pp. 299-328 | Article | MR 1230366 | Zbl 0790.11059

[La2] J.C. Lagarias Geodesic multidimensionnal continued fractions, Proc. Lond. Math. Soc., III, Tome 69 (1994) no. 3, pp. 464-488 | Article | MR 1289860 | Zbl 0813.11040

[LeP] E. Le Page Régularité du plus grand exposant caractéristique des produits de matrices aléatoires indépendantes et applications, Ann. Inst. Henri Poincaré, Tome 25 (1989), pp. 109-142 | Numdam | MR 1001021 | Zbl 0679.60010

[Ma] D. Mayer Approach to equilibrium for locally expanding maps in k , Comm. Math. Phys., Tome 9 (1984), pp. 1-15 | Article | MR 757051 | Zbl 0577.58022

[Me] R. Meester A simple proof of the exponential convergence of the modified Jacobi-Perron algorithm, Ergodic Th. Dynam. Systems, Tome 19 (1999), pp. 1077-1083 | Article | MR 1709431 | Zbl 1044.11074

[Mo] P. Montel Leçons sur les familles normales de fonctions analytiques et leurs applications, Gauthier-Villars, Paris Tome chap. I et IX (1927) | JFM 53.0303.02

[N] A. Nogueira The three-dimensional Poincaré continued fractions algorithm, Israel J. Math., Tome 90 (1995), pp. 373-401 | Article | MR 1336331 | Zbl 0840.11030

[Os] V.I. Oseledets A multiplicative ergodic theorem, Trans. Moscow Math. Soc., Tome 19 (1968), pp. 197-231 | MR 240280 | Zbl 0236.93034

[Pe] O. Perron Grundlagen für eine Theorie des Jacobischen Kettenbruchalgorithmus, Math. Ann., Tome 64 (1907), pp. 1-76 | Article | JFM 38.0262.01 | MR 1511422

[Po] H. Poincaré Sur une généralisation des fractions continues, C. R. Acad. Sci. Paris, Tome 99 (8 déc. 1884) | JFM 16.0166.01

[PU] R.E.A.C. Paley; H.D. Ursell Continued fractions in several dimensions, Proc. Camb. Phil. Soc., Tome 26 (1930), pp. 127-144 | Article | JFM 56.1053.06

[Ra] M.S. Raghunathan A proof of Oseledets multiplicative ergodic theorem, Israel J. Math., Tome 32 (1979), pp. 356-362 | Article | MR 571089 | Zbl 0415.28013

[S1] F. Schweiger The metrical theory of the Jacobi-Perron algorithm, Springer, Lecture Notes in Mathematics, Tome 334 (1973) | MR 345925 | Zbl 0287.10041

[S2] F. Schweiger A modified Jacobi-Perron algorithm with explicitely given invariant measure, Springer (Lecture Notes in Mathematics) Tome 729 (1979), pp. 199-202 | Zbl 0411.28022

[S3] F. Schweiger; W.G. Nowak, J. Schoissengeier, Eds. The exponent of convergence for the two-dimensional Jacobi-Perron algorithm, Proceedings Conference on Analytic and Elementary Number Theory, Vienne (1996), pp. 207-213 | Zbl 0879.11044

[Z] A. Zorich Finite Gauss measure on the space of interval exchange transformations. Lyapunoff exponents, Annales de l'Institut Fourier, Tome 46 (1996) no. 2, pp. 325-370 | Article | Numdam | MR 1393518 | Zbl 0853.28007